Tokyo Journal of Mathematics

Reproducing Kernels Related to the Complex Sphere

Keiko FUJITA and Mitsuo MORIMOTO

Full-text: Open access

Abstract

We shall introduce four Hilbert spaces with a reproducing kernel and study relations among them. These Hilbert spaces are related to Fourier transforms of analytic functionals on the complex sphere.

Article information

Source
Tokyo J. Math., Volume 23, Number 1 (2000), 161-185.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1255958813

Digital Object Identifier
doi:10.3836/tjm/1255958813

Mathematical Reviews number (MathSciNet)
MR1763510

Zentralblatt MATH identifier
1004.46024

Citation

FUJITA, Keiko; MORIMOTO, Mitsuo. Reproducing Kernels Related to the Complex Sphere. Tokyo J. Math. 23 (2000), no. 1, 161--185. doi:10.3836/tjm/1255958813. https://projecteuclid.org/euclid.tjm/1255958813


Export citation